# SDR USAA000597

- Difficulty date: April 24, 2000
- Submitted: June 20, 2000
- Operation: Air carrier
- Aircraft: N279AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22891
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Part time: 46,143 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FITTING CRACKED .5 INCH, RIGHT MIG BEAM OUTBOARD SUPPORT FITTING ABOVE BEAM CUTOUT.  NDT PERFORMED BOLTS REINSTALLED PER TR 57-40-10.  (M)
